Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Safe to take Gynaset tablets to postpone periods? name is swati kulkarni.i will be getting married on 23rd of december and we have planned our honeymoon from 26 dec to 01 jan.i got my periods on 24th of nov.most probably i will be getting periods on 24th of this month too, but i want to delay it till 02 doctor has advised me to take gynaset.are there any side effects of this tablets.will i get irregular periods after intake of these tablets.
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor